OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Vol. 26, Iss. 21 — Nov. 1, 2001
  • pp: 1708–1710

Propagation of nonparaxial beams with a modified Arnoldi method

Q. Luo and C. T. Law  »View Author Affiliations


Optics Letters, Vol. 26, Issue 21, pp. 1708-1710 (2001)
http://dx.doi.org/10.1364/OL.26.001708


View Full Text Article

Acrobat PDF (135 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We have developed a modified Arnoldi method that includes a complex square-root approximation, which excels at modeling the propagation of highly diverging beams in various media. Simulations of one transverse dimensional beam with an ultranarrow width and of cylindrical Gaussian beams with various divergence angles reveal the strength of this nonparaxial-beam propagation method.

© 2001 Optical Society of America

OCIS Codes
(000.4430) General : Numerical approximation and analysis
(260.1960) Physical optics : Diffraction theory
(350.5500) Other areas of optics : Propagation

Citation
Q. Luo and C. T. Law, "Propagation of nonparaxial beams with a modified Arnoldi method," Opt. Lett. 26, 1708-1710 (2001)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-26-21-1708


Sort:  Author  |  Year  |  Journal  |  Reset

References

  1. D. Yevick, Opt. Quantum Electron. 26, S185 (1994).
  2. R. P. Ratowsky and J. A. Fleck, Opt. Lett. 16, 787 (1991).
  3. R. P. Ratowsky, J. A. Fleck, Jr., and M. D. Feit, Opt. Lett. 19, 1284 (1994).
  4. R. P. Ratowsky, J. A. Fleck, Jr., and M. D. Feit, Opt. Lett. 17, 10 (1992).
  5. Q. Luo and C. T. Law, Opt. Lett. 25, 869 (2000).
  6. F. A. Milinazzo, C. A. Zala, and G. H. Brooke, J. Acoust. Soc. Am. 101, 760 (1997).
  7. Y. Y. Lu, SIAM J. Matrix Anal. 19, 833 (1998).
  8. H. El-Refaei, I. Betty, and D. Yevick, IEEE Photon. Technol. Lett. 12, 158 (2000).
  9. Y. Saad, SIAM J. Numer. Anal. 29, 209 (1992).
  10. R. B. Sidje, ACM Trans. Math. Software 24, 156 (1998).
  11. Q. Ye, Math. Comput. 62, 179 (1994).

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.


« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited